Hello there.Just recently I stumbled upon a problem that i'd heard alot about but never thought it would affect me.You see, I was playing GH3 tonight on my PS3, LCD HDTV, and I do wear glasses.I was also siting approximately 2-3 feet from the TV.In one of the music sets it kept cutting to this camera angle which was basically a moving birds eye view.It bothered me a bit, but I figured it was nothing and just kept playing.This scenario happened 2-3 more times until I started feeling pretty weird.I paused the game for a second, took off my glasses and looked to the right at my games/dvd collection and was stunned at what I was seeing.The games/movies appeared to be getting bigger and smaller, closer to me and further away (I know first thought may be that I was drunk or stoned but I haven't had anything to drink for over and week and don't do any drugs) and this REALLY freaked me out and I can't have that since I have anxiety problems.After a few minutes this feeling went away and my vision was perfect again.Needless to say I stopped playing immediately and started
googling this for answers.While most people have had dizziness and vertigo with mostly combat based games, none were really dead on with what I had experienced.I wanted to get some more opinions based specifically on my problem and hopefully many others can gain useful knowledge from your answers.
Thanks so much in advance!
Hi there. This is video game related motion sickness/ dizziness and the best way to tackle this is to stop playing video games before it worsens. Open the windows of the room or step out and breathe in fresh air and stay there till normalcy. Certain precautions can be taken like turn on more lights, sit as far from the computer screen. You can try chewing ginger pills which can alleviate dizziness.
Consult a neurologist for further evaluation and prescription of drugs for the dizziness if the above measures don’t help. Take care.
The "flicker" from a CRT screen affects the optic nerve. Under certain circumstances this can precipitate an actual epileptic seizure. Or a medical condition somewhat short of a complete seizure. The same thing can happen from the flickering of sun through an aircraft propeller blade. Certain animations and CRT configurations exacerbate this phenomena. The "flicker" affects the brain. How exactly a seizure is induce is not clear. This medical problem has been well-documented and researched. Sitting "far" from the computer screen has nothing whatsoever to do with the problem, nor does "turning on more lights".
There is a genetic componant.
Use of a polarized screen or polarized eyeglasses help some people.
Hello, one night I stayed up playing Cod Gohsts on my PS3 during a game I felt a weird sensation of spinning so I immediately stopped and went to sleep but I couldn't sleep because when ever I was just about to fall asleep I would get dizzy. This happened in January 2014 and I've had dizziness since it doesn't bother me when I sleep any more. I'm always on my iPad playing clash of clans, I have recently been disoriented and have lost some of my sense of awareness. What do I do? Please help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.